# SDR DALA2023090607269

- Difficulty date: September 5, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 89,747 hours, 41,517 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 FOUND EVIDENCE OF PREVIOUS REPAIR AT FR68 LH. CORRECTIVE ACTION: COMPLIED WITH PRI 611837-14 REV 0, PRI 611837-14 REV 1, AND ERA 611837-14AD REV A SECTION I. (2954891)
